Toggle Main Menu Toggle Search

ePrints

Discussion to "Riemann manifold Langevin and Hamiltonian Monte Carlo methods" by Girolami and Calderhead

Lookup NU author(s): Dr Andrew Golightly, Professor Richard Boys

Downloads

Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


Publication metadata

Author(s): Golightly A, Boys RJ

Publication type: Note

Journal: Journal of the Royal Statistical Society, Series B: Statistical Methodology

Year: 2011

Volume: 73

Issue: 2

Pages: 181-182

ISSN (print): 0035-9246

URL: http://dx.doi.org/10.1111/j.1467-9868.2010.00765.x

DOI: 10.1111/j.1467-9868.2010.00765.x


Actions

    Link to this publication


Share